I took my first dose of 5 mg last night. Made me pretty unsteady in the am. Was going to try half the dose tonight then work my way back up to 5.
I was thinking the same thing. I have been on 5mg. for a couple of weeks. My depression has improved dramatically but it has made me a little "wired". I feel great when I wake up in the morning and ready to go but have trouble calming down and relaxing in the afternoon and evening. I'm asking my doc if I can increase my anti anxiety meds in the evening. I don't think you can half the 5mg since it is a sublingual and dissolves so quickly.
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2011 • 1 answer
Posted 27 Dec 2011 • 2 answers
Posted 18 Apr 2013 • 1 answer
Posted 15 Sep 2015 • 1 answer
Posted 11 Nov 2017 • 0 answers